References in periodicals archive ?
Wolf R, Matz H, Marcos B, Orion E: Drug rash with eosinophilia and systemic symptoms vs toxic epidermal necrolysis: the dilemma of classification.
Drug Rash with Eosinophilia and Systemic Symptoms (DRESS syndrome) induced by celecoxib and anti-tuberculosis drugs.
Venous thromboembolism (VTE) and drug rash with eosinophilia and systemic symptoms (DRESS) have been long known risks of these medicines.
Drug rash with eosinophilia and systemic symptoms, or DRESS, needs to be included in the differential diagnosis when a patient presents with fever and a rash 1-8 weeks after starting a drug.
Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs.
Such reactions may take the form of a drug rash (which may evolve to a Stevens-Johnson syndrome or toxic epidermal necrolysis), hepatitis, a drug fever or a combination of these.
The best intervention for a potentially life-threatening drug rash can happen before you choose a psychotropic.
The MedWatch notice and a "Dear Healthcare Professional" letter issued by Cephalon late last year, describe worldwide postmarketing reports of life-threatening rash, including toxic epidermal necrolysis (TEN), and drug rash with eosinophilia and systemic symptoms (DRESS) in adults and children.